# SDR SWAA2022052503575

- Difficulty date: May 4, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 26,974 hours, 12,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY THRESHOLD AT RBL 26 BS 787+8; BS 787+17; BS 807+3; BS 807+14; BS 807+19; BS 827+4; BS 827+11. EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 787+17' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.045' FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING ATS TOOL ID ATS2678 EXP 4/2023; VERIFIED CORRECTIVE ACTION STEP 1. REMOVED SUB THRESHOLD WEB PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW THRESHOLD WEB BS 792 TO 847 RBL 26 PER SRM 51-40-05-0G-0 AND DWG 146A8340. OK TO INSTALL INSTALLED NEW THRESHOLD WEB BS 792 TO 847 RBL 26 PER SRM 51-40-02-0G-0 AND DWG 146A8340.
